# SDR DALA2019020701333

- Difficulty date: February 6, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0934358) DURING INSPECTION FOUND WEAR ON FLOORBEAM VERTICAL WEB BS 312 AND RBL 14 AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FLOORBEAM VERTICAL WEB BS 312 AND RBL 14 AT PASSENGER CABIN AS PER ERA 575521-14.
